MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis: visual analysis of the returned device identified; fold creases, wear abrasion, brown particles in shell, deformation, weight within specification.After autoclave cycle was identified: cloudy gel.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma, pain, depression, anxiety-product/procedure.
 
Event or Problem Description
Patient reported right side exchange from textured to smooth due to concern with the product.Patient's representative later reported patient underwent painful removal procedures as well as treatment, therapy, recovery, and expense associated with the removal of the biocell textured breast implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl including: mental anguish, increased risk of alcl, evaluation for alcl, explant, reconstruction, seromas, physical pain, scarring and disfigurement.Additionally, patient suffered aggravation of underlying conditions including emotional distress and anxiety, as well as loss of quality of life and depression; and other physical and emotional manifestations that are severe and ongoing.Patient has not been diagnosed with bia-alcl.Device has been explanted.
 
Additional Manufacturer Narrative
Visual analysis identified: - depression: unable to observe as it is a medical event that is not related to the device.- pain: unable to observe as it is a medical event that is not related to the device.- seroma-late: unable to observe as it is a medical event that is not related to the device.- anxiety-product/procedure: unable to observe as it is a medical event that is not related to the device.
 
Event or Problem Description
Patient reported right side exchange from textured to smooth due to concern with the product.Patient representative later reported plaintiff underwent right side "fear of alcl" "mental anguish" ¿seromas¿, ¿physical pain,¿ "loss of quality of life," ¿anxiety", and "depression." unknown treatment and therapies were noted.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16718135
Report Number9617229-2023-06040
Device Sequence Number20642281
Product Code FTR
UDI-Device Identifier10888628002951
UDI-Public10888628002951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Model NumberFX-410280
Device Catalogue NumberFX-410280
Device Lot Number3023283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight54 KG